# SDR 9505749863

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: JG298H1
- Condition: Malfunctioned
- Location: Aft Equip Bay
- Part time: 30,439 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, THE NR 2 ENGINE EPR INDICATION HUNG AT 1.4.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  A SERVICEABLE EPR TRANSMITTER WAS INSTALLED AND TESTED OK.  THE AIRCRAFT RETURNED TO SERVICE.
